RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
General information
Latest issue
Forthcoming papers
Archive
Impact factor
Subscription
Guidelines for authors
License agreement
Submit a manuscript

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Mat. Zametki:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Mat. Zametki, 1989, Volume 45, Issue 5, Pages 38–49 (Mi mz3485)  

This article is cited in 3 scientific papers (total in 3 papers)

Reducible variational equations and the perturbation of invariant tori of Hamiltonian systems

S. B. Kuksin


Full text: PDF file (1268 kB)

English version:
Mathematical Notes, 1989, 45:5, 373–381

Bibliographic databases:

UDC: 517.957
Received: 25.04.1988

Citation: S. B. Kuksin, “Reducible variational equations and the perturbation of invariant tori of Hamiltonian systems”, Mat. Zametki, 45:5 (1989), 38–49; Math. Notes, 45:5 (1989), 373–381

Citation in format AMSBIB
\Bibitem{Kuk89}
\by S.~B.~Kuksin
\paper Reducible variational equations and the perturbation of invariant tori of Hamiltonian systems
\jour Mat. Zametki
\yr 1989
\vol 45
\issue 5
\pages 38--49
\mathnet{http://mi.mathnet.ru/mz3485}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=1005460}
\zmath{https://zbmath.org/?q=an:0727.58017|0684.58013}
\transl
\jour Math. Notes
\yr 1989
\vol 45
\issue 5
\pages 373--381
\crossref{https://doi.org/10.1007/BF01157931}
\isi{http://gateway.isiknowledge.com/gateway/Gateway.cgi?GWVersion=2&SrcApp=PARTNER_APP&SrcAuth=LinksAMR&DestLinkType=FullRecord&DestApp=ALL_WOS&KeyUT=A1989CP77700005}


Linking options:
  • http://mi.mathnet.ru/eng/mz3485
  • http://mi.mathnet.ru/eng/mz/v45/i5/p38

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles

    This publication is cited in the following articles:
    1. V. V. Belov, S. Yu. Dobrokhotov, “Semiclassical maslov asymptotics with complex phases. I. General approach”, Theoret. and Math. Phys., 92:2 (1992), 843–868  mathnet  crossref  mathscinet  isi
    2. V. V. Belov, O. S. Dobrokhotov, S. Yu. Dobrokhotov, “Isotropic Tori, Complex Germ and Maslov Index, Normal Forms and Quasimodes of Multidimensional Spectral Problems”, Math. Notes, 69:4 (2001), 437–466  mathnet  crossref  crossref  mathscinet  zmath  isi  elib
    3. V. V. Belov, S. Yu. Dobrokhotov, V. A. Maksimov, “Explicit Formulas for Generalized Action–Angle Variables in a Neighborhood of an Isotropic Torus and Their Application”, Theoret. and Math. Phys., 135:3 (2003), 765–791  mathnet  crossref  crossref  mathscinet  zmath  isi  elib
  • Математические заметки Mathematical Notes
    Number of views:
    This page:268
    Full text:73
    First page:1

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2020